MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; COMPASS UNIVERSALHG-INT

Centurion Medical Products, LP CENTURION; COMPASS UNIVERSALHG-INT
Catalog Number CUHG1-INT
Medical Device Problem Codes Incorrect Measurement (1383); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a new compartment syndrome kit lit up but remained stuck at an abnormal value of 134 instead of dropping back to 0 before taking the measurement.
 
Additional Manufacturer Narrative
Customer reported a measurement error compass: a new compartment syndrome kit lit up but remained stuck at an abnormal value of 134 instead of dropping back to 0 before taking the measurement, and the kit had not been used.Medline reviewed finished good production records and device history records; no nonconformances were found, the devices were 100% tested to confirm the devices function as intended, including a test for pressure accuracy and leaking, and no functional failures were found during final quality control testing.The returned sample would not power on; however, it was leak tested over the compass universal's pressure range and no leaking was observed, then partially disassembled and connected to a power supply, but would not hold pressure when tested at each of the test points.Given that the device held pressure during leak testing, the device was likely damaged during disassembly, and the reported issue cannot be confirmed and a root cause cannot be determined.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
COMPASS UNIVERSALHG-INT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50895716
Report Number1824619-2026-00105
Device Sequence Number20309137
Product Code DRS
UDI-Device Identifier20653160290299
UDI-Public20653160290299
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUHG1-INT
Device Lot Number2025040390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown